A note on 0-dimensional compact groups
Hewitt, Edwin
Fundamenta Mathematicae, Tome 49 (1961), p. 95-97 / Harvested from The Polish Digital Mathematics Library
Publié le : 1961-01-01
EUDML-ID : urn:eudml:doc:213637
@article{bwmeta1.element.bwnjournal-article-fmv50i1p95bwm,
     author = {Edwin Hewitt},
     title = {A note on 0-dimensional compact groups},
     journal = {Fundamenta Mathematicae},
     volume = {49},
     year = {1961},
     pages = {95-97},
     zbl = {0098.25305},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-fmv50i1p95bwm}
}
Hewitt, Edwin. A note on 0-dimensional compact groups. Fundamenta Mathematicae, Tome 49 (1961) pp. 95-97. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-fmv50i1p95bwm/